# SDR 9515359758

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T-Ducts
- Condition: Lack Of Lube
- Location: Le Slats
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

MEM - DURING APPROACH, SLAT DISAGREEMENT LIGHT ILLUMINATED ON SLAT EXTENSION.  A SLIGHT ROLL WAS EXPERIENCED BEFORE BOTH SLATS WERE FULLY EXTENDED.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  LUBED SLAT T-DUCTS, CYCLED SLATS SEVERAL TIMES.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
